# SDR SWAA118409

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 51,743 hours, 42,134 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHDULED 16Y CHECK, FOUND SHEAR TIE CORRODED AT BS 787, RBL 4.  R&R SHEAR TIE IAW SRM AND DWG.
